MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION IRRIGATION; CATHETER, UROLOGICAL

BOSTON SCIENTIFIC CORPORATION IRRIGATION; CATHETER, UROLOGICAL
Model Number M0067201010
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event was approximated to (b)(6) 2021 as no event date was reported.(b)(4).The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a single action pump was unpacked for a urethral stone crushing procedure on an unknown date.According to the complainant, prior to the device packaging being opened, a piece of paper was found in the bag.The procedure was completed with another single action pump.There were no patient complications reported as a result of this event.
 
Event or Problem Description
 
Additional Manufacturer Narrative
B3: date of event: date of event was approximated to 01/01/2021 as no event date was reported.H6: problem code 2969 captures the reportable issue of foreign matter.H10: investigation results a visual examination of the returned complaint device found that the original pouch was completely sealed and the pouch did not present holes or cuts that could compromise sterility.Fibers/lint/dirt (residues) was found inside of the pouch sealed.Dimensional examination was also performed.The most probable root cause is manufacturing deficiency, as the reported failure was traced to the manufacturing process.An investigation to address this issue has been completed.A review of the device history record (dhr) was performed and confirmed that this device met all material, assembly and performance specifications.

Brand Name
IRRIGATION
Common Device Name
CATHETER, UROLOGICAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key11236820
Report Number3005099803-2021-00238
Device Sequence Number11723036
Product Code KQT
UDI-Device Identifier08714729752998
UDI-Public08714729752998
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K870557
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/10/2024
Device Model NumberM0067201010
Device Catalogue Number720-101S
Device Lot Number0026001543
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/27/2021
Initial Date Received by Manufacturer 01/06/2021
Supplement Date Received by Manufacturer02/10/2021
Initial Report FDA Received Date01/27/2021
Supplement Report FDA Received Date03/05/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1